# SDR EIA2004050

- Difficulty date: July 19, 2004
- Submitted: September 13, 2004
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- Aircraft time: 89,120 hours, 19,948 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 23R IS CRACKED AT END CAP FITTING, STA 2360 TO AFT PRESSURE BULKHEAD.  REMOVED DAMAGED AREA, FABRICATED STR FILLER AND HAT SECTION.  ALODINED, PRIMED AND INSTALLED STR FILLER AND HAT SECTION PER B747 SRM 53-10-03 FIG 4.  REMOVED AND REINSTALLED END CAP FITTING PER B747 SRM 51-30-02 PAGES 12-15.  REMOVED FOR ACCESS SHEAR TIES AND PREPARED PER B747 SRM 53-10-04 FIG 4.
